I have been on 50 Levi since February. As you can see in my previous post my thyroid levels were a little out of balance.
About a month ago my GP allowed a raise of 25 without ano her blood screen. Since this increase I have improved in areas of fatigue and aching, but still have problems with moods/depression and stomach discomfort, flactulence, vague nausea and low appetite. My stomach issues have been going on for a year although they have improved somewhat, but they are still there.
The NHS as usual has only done half a job with my retesting as follows:
TSH - below range 0.02 mlU/L (0.3 - 3.94
T4 - 16.9 pmoL/U (12.3 - 20.2)
No t3 although they did it last time
Vit D 69 nmol > 50 been deemed as sufficient. I was offered n cofactors when I had this 7 week course of vit d
They won't test my b12 because they sad my general blood panel done I Feb this yeas did not individual cate it.
They want me back into talk about lowering my dose I think. I am reluctant because I've just managed to los 3 lbs in th35 lbs I've gained
I haven't had any palpitations. Felt a bit rsrtless at times but I think that was me increasing my sertraline that 100. This AD is we'll know for causing akathesia.
Do you think I apshould get my t3 and b12 done privately?
Am I really below range on my thyroid. Surely the ability to start losing weight again is important.?
Any advice would be most welcome